# SDR SIMA201034704

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 26,764 hours, 26,310 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4108 - THE CREW REPORTED ON/AFTER TOUCHDOWN NO BRAKING AVAILABLE USING NORMAL BRAKING WITH EITHER CAPTAINS OR FIRST OFFICERS BRAKE PEDALS.  NORMAL BRAKING RESUMED AT SLOW TAXI SPEED AND OPERATION AT GATE ARRIVAL.  BRAKE DEGRADED MESSAGE ON EICAS ILLUMINATED BRIEFLY THEN WENT OUT WITH NO CREW ACTION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TAXI CHECKS WITH FLIGHT CREW FOR OPERATION OF MAIN BRAKES.  PERFORMED VISUAL INSPECTION OF MAIN BRAKES IAW EMB 145 AMM 32-41-00.  ALL OPERATIONAL CHECKS WERE GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
